# SDR ASAA2023033043020

- Difficulty date: March 30, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 70,835 hours, 36,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660U3
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 950 RBL 20. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT STA 950 RBL 20 IAW B737-700 SRM 51-40-02-0G-0W=2 O=.200 R=.166 L=3 D=.040.
